# SDR TAOA119509

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Inoperable
- Location: Lt Lavatory
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT AFT LAV SMOKE DETECTOR INOPERABLE.  REPLACED SMOKE DETECTOR FOR LEFT AFT LAVATORY.  OPS CHECKED OK AS PER MM 26-00.  (M)
